Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2022, 7:23 PM CDT for Comal County, Guadalupe County, Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2022, 7:23 PM CDT (00:23 UTC)
- Expired
- May 5, 2022, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 9 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:55 PM CDT | HAIL 1 | 3 Sw New Braunfels, TX | PUBLIC REPORT OF QUARTER-SIZED HAIL AT THE INTERSECTION OF I-35 AND RUECKLE ROAD IN NEW BRAUNFELS. TIME ESTIMATED FROM RADAR. REPORT RELAYED ON SOCIAL MEDIA. |
| May 5, 7:58 PM CDT | HAIL 0.7 | 2 Se New Braunfels, TX | PEA TO DIME SIZE HAIL REPORTED BY EMERGENCY MANAGER NEAR FM725 ALONG THE COMAL AND GUADALUPE COUNTY LINE. |
| May 5, 8:07 PM CDT | HAIL 0.88 | 3 S New Braunfels, TX | NICKEL SIZE HAIL REPORTED VIA SOCIAL MEDIA IN THE VOSS FARMS AREA OF SOUTH NEW BRAUNFELS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2768 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.6
The text
As transmitted.
815
WUUS54 KEWX 060023
SVREWX
TXC091-187-060115-
/O.NEW.KEWX.SV.W.0084.220506T0023Z-220506T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
723 PM CDT Thu May 5 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Guadalupe County in south central Texas...
Southeastern Comal County in south central Texas...
* Until 815 PM CDT.
* At 723 PM CDT, a severe thunderstorm was located near Canyon Lake
Dam, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
New Braunfels, Seguin, Canyon Lake Dam, Canyon Lake, McQueeney,
Geronimo, Zorn, Hunter, Nolte, Zipp, Sattler, Freiheit, Gruene, New
Braunfels National Airport, Solms, and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2985 9803 2976 9800 2981 9794 2976 9784
2954 9801 2976 9829 2992 9819
TIME...MOT...LOC 0023Z 301DEG 21KT 2981 9817
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF3 follow-up statements
187
WWUS54 KEWX 060038
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
738 PM CDT Thu May 5 2022
TXC091-187-060115-
/O.CON.KEWX.SV.W.0084.000000T0000Z-220506T0115Z/
Guadalupe TX-Comal TX-
738 PM CDT Thu May 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...
At 738 PM CDT, a severe thunderstorm was located near New Braunfels,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Braunfels, Seguin, Canyon Lake Dam, Canyon Lake, McQueeney,
Geronimo, Zorn, Hunter, Nolte, Zipp, Sattler, Freiheit, Gruene, New
Braunfels National Airport, Solms and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2985 9803 2976 9800 2981 9794 2976 9784
2954 9801 2976 9829 2992 9819
TIME...MOT...LOC 0038Z 301DEG 21KT 2976 9808
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF214
WWUS54 KEWX 060056
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
756 PM CDT Thu May 5 2022
TXC091-187-060115-
/O.CON.KEWX.SV.W.0084.000000T0000Z-220506T0115Z/
Guadalupe TX-Comal TX-
756 PM CDT Thu May 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...
At 756 PM CDT, a severe thunderstorm was located over Geronimo, or 7
miles north of Seguin, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Braunfels, Seguin, McQueeney, Geronimo, Zorn, Freiheit, Nolte,
Zipp, New Braunfels National Airport and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2976 9800 2981 9794 2976 9784 2954 9801
2970 9821
TIME...MOT...LOC 0056Z 301DEG 21KT 2970 9797
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF978
WWUS54 KEWX 060114
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
814 PM CDT Thu May 5 2022
TXC091-187-060123-
/O.EXP.KEWX.SV.W.0084.000000T0000Z-220506T0115Z/
Guadalupe TX-Comal TX-
814 PM CDT Thu May 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GUADALUPE AND
SOUTHEASTERN COMAL COUNTIES WILL EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 2976 9800 2981 9794 2976 9784 2954 9801
2970 9821
TIME...MOT...LOC 0113Z 301DEG 21KT 2965 9788
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:26 PM CDT, 57 minutes earlier.
Area forecast discussion, May 5, 6:26 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 626 PM CDT Thu May 5 2022 ...New UPDATE... .UPDATE... Issued at 623 PM CDT Thu May 5 2022 Have allowed the tornado watch previously in effect to expire as of 6 PM CDT. Scattered strong to at times severe thunderstorms are expected primarily to the east of US 281 through the first half of tonight along a slowly-advancing frontal boundary, but will begin to subside following sunset and the onset of nocturnal stabilization in the boundary layer. Have adjusted PoP and weather grids accordingly, and have updated our zone forecasts in light of these changes. && .SHORT TERM... (Tonight through Friday night) Issued at 208 PM CDT Thu May 5 2022 Some clearing from earlier along with a convective outflow boundary moving down from the north is helping shower and thunderstorm activity develop along the I-35 corridor from Austin northward. The HRRR model suggests additional development will continue to slowly develop southward and eastward into the I-35 corridor to near San Antonio and southeastward into the coastal plains. There has been no change to the SPC outlook, with a Slight Risk generally along and north of a Llano to Buda to Bastrop to Round Top line. The Marginal Risk extends southward to roughly Utopia to Pleasanton to Kenedy line. We still have plenty of instability over the region and certainly can't rule out some additional severe storms through this afternoon and early evening. The chance for severe weather should decrease by mid to late evening as rain chances become favored for areas generally east of the I-35 corridor. Shortly after midnight, we should see showers and storms end across south central Texas. Overnight lows will be coolest over portions of the Hill Country where a weak front will help drop low temperatures down near 60 degrees. As you head farther south and west, it will be warmer, with overnight lows in the mid 60s to lower 70s. Much warmer temperatures and dry weather are in store on Friday as highs peak in the lower 90s to near 100 along the Rio Grande, with heat index values several degrees above the air temperature. It will be warm and muggy Friday night, with lows in the upper 60s to mid 70s. && .LONG TERM... (Saturday through Wednesday) Issued at 208 PM CDT Thu May 5 2022 The heat will be out in full force as we head into the weekend with near-record to record heat expected across much of South-Central Texas. Shortwave ridging will take over Saturday afternoon and continue through Mother's Day, with the mercury soaring well into the 90s for most areas along and east of US-281, and into the 100- 106 range west of US-281. With surface dewpoints in the 60s and 70s generally along and east of I-35, it will be downright miserable for many, with heat indices in the 105-110 range. While the humidity shouldn't be quite as intense out west into the Rio Grande Plains, Southern Edwards Plateau, and Winter Garden region, rapid mixing should result in surface temperatures well into the triple digits both days. Heat Advisories will likely be needed both days as this early season heat will be our first real taste of summer-like heat since Sep-Oct 2021. In fact, NAEFS percentiles has a good chunk of the region in the climatological max for temperatures Saturday and Sunday. Mid-level flow should start to flatten out and turn more zonal on Monday, before shifting to more of a southwesterly flow regime through midweek. That should set the stage for the possibility of convection developing over the Hill Country and Southern Edwards Plateau, as well as over the Rio Grande Plains as SDB storms attempt to organize and move across the border late Monday and again late Tuesday. Temperatures will remain quite toasty, with mid to upper 90s for most, with the exception being over the Winter Garden region and locations along the Rio Grande like Del Rio and Eagle Pass, where highs should touch the century mark most days. Despite beneficial rains over the last several days, the forecast doesn't call for much in the way of rainfall over the next week, and coinciding with what should be our rainy season along with continued drought conditions , we are going to miss out on needed rain chances for much of next week. An upper level low will get cut off and meander over the SE CONUS, creating a bit of a blocking pattern over the eastern US. This will limit what has been a fairly progressive pattern of "troughiness" for the south-central US the last several weeks. Expect the heat to continue, with high temperatures more typical of early July than early May. && .AVIATION... (00Z TAFS) Issued at 606 PM CDT Thu May 5 2022 A line of thunderstorms is moving through the Austin area and will mean possible thunderstorms at AUS for the next hour or two. Any storms will produce MVFR conditions at the airport and winds may gust up to 30 kts. Otherwise, terminals are VFR. There is a slight chance for thunderstorms in the San Antonio area early this evening, but it looks like storms will dissipate before they make it that far south. MVFR fog will develop early Friday morning at AUS and is possible in the San Antonio area. Visibility will recover by mid-morning. && .CLIMATE... Record Highs for Saturday, May 7th and Sunday, May 8th Austin Bergstrom.......102 in 1998 .........97 in 2011 Austin Camp Mabry......102 in 1998 .........99 in 1967 San Antonio Int........100 in 1998 ........102 in 1927 Del Rio................106 in 1998 ........103 in 1967 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 95 72 96 / 50 0 0 0 Austin Bergstrom Intl Airport 64 93 70 96 / 50 0 0 0 New Braunfels Muni Airport 65 96 70 98 / 50 0 0 0 Burnet Muni Airport 61 93 70 99 / 10 0 0 0 Del Rio Intl Airport 69 100 73 105 / 0 0 0 0 Georgetown Muni Airport 62 93 70 96 / 20 0 0 0 Hondo Muni Airport 65 97 71 103 / 0 0 0 0 San Marcos Muni Airport 65 95 70 98 / 60 0 0 0 La Grange - Fayette Regional 68 94 72 97 / 80 0 0 0 San Antonio Intl Airport 67 95 71 99 / 30 0 0 0 Stinson Muni Airport 69 99 73 102 / 30 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...Quigley Aviation...05
Hazardous weather outlook, May 5, 10:42 AM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 1042 AM CDT Thu May 5 2022 TXZ171>173-183>194-202>209-217>225-228-061545- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1042 AM CDT Thu May 5 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered strong to severe storms are possible today into this evening across the Hill Country, the I-35 corridor to the Coastal Plains. Damaging winds and large hail will be the main threat, although an isolated tornado will be possible. Locally heavy rainfall is possible in areas that receive multiple rounds of showers and storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The first summer heat wave of the year is expected this weekend into early next week. High temperatures will be in the upper 90s to near 107 with afternoon heat index values as high as 110. Heat Advisories may be issued. Be sure to take precautions in the heat. Drink plenty of water, wear light colored and loose fitting clothing, and take breaks in the shade or in air conditioned areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 5, 6:33 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
633 PM CDT Thu May 5 2022
TXZ194-209-060015-
Fayette TX-Lee TX-
633 PM CDT Thu May 5 2022
...A strong thunderstorm will impact portions of southeastern Lee and
northeastern Fayette Counties through 715 PM CDT...
At 632 PM CDT, Doppler radar was tracking a strong thunderstorm over
Giddings, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Giddings, Round Top, Lake Somerville State Park & Trailway, Carmine,
Serbin, Northrup, Winedale, Lincoln, Ledbetter, Manheim, and Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3007 9703 3029 9705 3035 9677 3032 9674
3032 9669 3030 9667 3029 9664 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3015 9671 3017 9669 3015 9668 3015 9665
3007 9663
TIME...MOT...LOC 2332Z 266DEG 29KT 3020 9696
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BFLocal storm report, May 5, 6:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 1 WNW JOHNSON CITY 30.28N 98.43W
05/05/2022 M2.00 INCH BLANCO TX PUBLIC
DELAYED REPORT OF 2 INCH HAIL NEAR JOHNSON
CITY FORWARDED VIA LOCAL MEDIA. LOCATION
MARKER IS APPROXIMATE.
&&
KCWSpecial weather statement, May 5, 6:57 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
657 PM CDT Thu May 5 2022
TXZ191-208-060045-
Caldwell TX-Hays TX-
657 PM CDT Thu May 5 2022
...A strong thunderstorm will impact portions of western Caldwell and
southeastern Hays Counties through 745 PM CDT...
At 657 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kyle, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Marcos, Kyle, Lockhart, Luling, Martindale, Uhland, Mustang
Ridge, Niederwald, Brownsboro, Mountain City, Joliet, San Marcos
Regional Airport, Maxwell, Reedville, Lytton Springs, Dale, St John
Colony, Hays City, and Mendoza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2970 9759 2980 9784 2981 9785 2983 9784
2985 9786 2985 9789 2983 9792 2988 9806
3006 9801 3005 9774 3002 9771 3005 9769
3004 9762 2997 9753
TIME...MOT...LOC 2357Z 282DEG 31KT 2996 9795
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BFSpecial weather statement, May 5, 7:13 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
713 PM CDT Thu May 5 2022
TXZ191-206>208-060100-
Guadalupe TX-Comal TX-Caldwell TX-Hays TX-
713 PM CDT Thu May 5 2022
...A strong thunderstorm will impact portions of west central
Caldwell, south central Hays, north central Guadalupe and eastern
Comal Counties through 800 PM CDT...
At 712 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canyon Lake Dam, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, San Marcos, Seguin, Canyon Lake Dam, Canyon Lake,
McQueeney, Martindale, Staples, Geronimo, Zorn, Smithson Valley,
Hunter, Startzville, Sattler, Redwood, Freiheit, Gruene, and New
Braunfels National Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2979 9836 2995 9826 2984 9775 2955 9798
TIME...MOT...LOC 0012Z 292DEG 28KT 2984 9822
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BFLocal storm report, May 5, 7:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 ESE CANYON LAKE 29.85N 98.20W
05/05/2022 E0.25 INCH COMAL TX PUBLIC
PUBLIC REPORT OF PEA SIZED HAIL RELAYED VIA
SOCIAL MEDIA.
&&
AQLocal storm report, May 5, 7:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 2 NNW MARTINDALE 29.86N 97.86W
05/05/2022 E1.25 INCH CALDWELL TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS HALF DOLLAR SIZE
HAIL IN MARTINDALE.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:13 PM CDT | Special Weather Statement | EWX | Comal | 47 min |
| May 5, 7:20 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 40 min |
| May 5, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Fayette, Gonzales | 38 min |
| May 5, 8:13 PM CDT | Special Weather Statement | EWX | Guadalupe | 47 min |
| May 5, 8:28 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 47 min |
| May 6, 4:11 AM CDT | Dense Fog Advisory | EWX | Bastrop, Blanco, Burnet, Gillespie, Hays, Lee and 3 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.